# SDR DALA2024031903487

- Difficulty date: March 15, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 130,868 hours, 19,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 FOUND EEPL LIGHTS OUT ON ROW 36 ABC & 18GF. CORRECTIVE ACTION: FOUND PINS MIGRATED FROM CONNECTORS, ATTACHED CONNETORS & PINS REF B767 SWPM CH. 20. (5748593)
